Transformation Groups

, Volume 23, Issue 1, pp 71–74 | Cite as




We prove that, in characteristic zero, closed subgroups of the polynomial automorphisms group containing the affine group contain the whole tame group.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Blanc, A. Calabri, On degenerations of plane Cremona transformations, Math. Zeitschrift 282 (2014), no. 1, 223–245.MathSciNetMATHGoogle Scholar
  2. [2]
    Y. Bodnarchuk, Some extreme properties of the affine group as an automorphisms group of the affine space, Contribution to General Algebra 13 (2001), 15–29.MathSciNetMATHGoogle Scholar
  3. [3]
    Y. Bodnarchuk, Generating properties of triangular and bitriangular birational automorphisms of affine space, Dopov. NAN Ukrainy (2002), no. 11, 7–22.Google Scholar
  4. [4]
    E. Edo, P.-M. Poloni, On the closure of the tame automorphism group of affine three-space, Inter. Math. Research Notices (2015), doi:  10.1093/imrn/rnu237.
  5. [5]
    A. van den Essen, Polynomial Automorphisms and the Jacobian Conjecture, Progress in Mathematics, Vol. 190, Birkhäuser Verlag, Basel, 2000.Google Scholar
  6. [6]
    J.-P. Furter, Polynomial composition rigidity and plane polynomial automorphisms, J. London Math. Soc. 91 (2015), no. 1, 180–202.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    J.-P. Furter, H. Kraft, On the geometry of the automorphism group of affine n-space, in preparation (2015).Google Scholar
  8. [8]
    H. W. E. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math. 184 (1942), 161–174.MathSciNetMATHGoogle Scholar
  9. [9]
    W. van der Kulk, On polynomial rings in two variables, Nieuw. Arch. Wisk. (3) 1 (1953), 33–41.Google Scholar
  10. [10]
    S. Kuroda, Degeneration of tame automorphisms of a polynomial ring, Comm. In Algebra 44 (2016), no. 3, 1196–1199.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    M. Nagata, On Automorphism Group of k[x; y], Lectures in Mathematics, Department of Mathematics, Kyoto University, Vol. 5, Kinokuniya, Tokyo, 1972.Google Scholar
  12. [12]
    И. P. Шaфapeвич, O нeкoтopыx бecкoнeчнoмepныx гpуппax. II, Извecтия AH CCCP. Cep. мaтeм. 45 (1981), вьш. 1, 214–226. Engl. transl.: I. R. Shafarevich, On some infinite-dimensional groups II, Math. USSR-Izv. 18 (1982), no. 1, 185–194.Google Scholar
  13. [13]
    I. Shestakov, U. Umirbaev, The tame and the wild automorphisms of polynomial rings in three variables, J. Amer. Math. Soc. 17 (2004), 197–227.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.ERIMUniversity of New CaledoniaNouméa CEDEXFrance

Personalised recommendations